# SDR CALA2025101610177

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,351 hours, 36,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665915
- Part serial: M35111
- Condition: Unserviceable
- Location: Zone 800
- Part time: 1,522 hours, 840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ARM LEVER DIFFICULT TO USE REMOVED SLIDE REQUEST INSPECTION DOOR 2 LEFT PART NUMBER VERIFY ON NEW SLIDE. ACP RII PART NUMBER VERIFICATION OF L2 SLIDE REF IPC 25-62-04-51 FIG. ITEM 10C. SLIDE RAFT PN D30665-709 SN L25765 IS OK TO INSTALL DOOR 2L. RII PER GMM 09-25-05. INSTALLED L2 EMERGENCY DOOR SLIDE REF AMM 25-62-44-400-007-A. OP TEST NORMAL. VERIFICATION OF L2 SLIDE RAFT INSTALLATION REF AMM 25-62-44-400-007-A. ALL TESTS OK, NO DEFECTS NOTED. RII PER GMM 09-25-05.
